# SDR HEER20160822070

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 4,377 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5078
- Condition: False Activation
- Location: Nr 1 Engine Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE FIRE CAUTION LIGHT ILLUMINATED 5 TIMES.  REPLACED THE NR 1 ENGINE FORWARD FLAME DETECTOR.  TESTED OK.
